Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Prednisolone

Prednisolone

I have developed crushing from prednisolone. Moon face, weight gain, stretch marks, acne, buffalo hump, huge stomach. Will these all go away when I reduce the steroids or is it permanent? I feel awful just want to look normal again. If so how long does It take to go away?

A myRAteam Member said:

I put a lot of weight on and I had the moon face and it went away and it's been a struggle to lose the weight. I lost a 100 pounds and I can't seem to lose the 60 pounds and my Cardiologist referred me to a weight doctor and I'm going to have surgery for a stomach band and I pray šŸ™ that I can get the 60 pounds off. I also got metabolic diabetic type 2 from being on Prednisone for ten years. I hope that this helps you to understand what it can do.

posted 4 days ago
A myRAteam Member said:

The moon face went away pretty quickly after I stopped prednisone.

posted 6 days ago
A myRAteam Member said:

Prednisone was the only thing that help me. I had all these issues too. And cataracts and got over 235 lbs. At the time I had no idea that prednisone had caused my weight gain. When I stopped it completely everything went back to normal. Especially the weight. Though I had to have cataract surgery. That was so wonderful I did both eyes. I'm now on the biologics plus others.

posted 8 days ago
A myRAteam Member said:

Your symptoms should resolve as you reduce dose of prednisolone.

posted 11 days ago
A myRAteam Member said:

Really I didn't know we couldn't take paracetamol with it! I'm on a morphine patch for pain relief but my pain and swelling gas gotten worse since starting the hydroxychloroquine 5 days ago!

posted 11 days ago
Already a Member? Log in
myRAteam My rheumatoid arthritis Team

Want to stay up to date on the latest news and articles about RA?